TITLE

Electrocardiogram Quiz - Case 7

AUTHOR(S)
Petrou, E.; Bousoula, E.; Boutsikou, M.; Kourkoveli, P.; Vartela, V.; Pavlides, G.
PUB. DATE
September 2012
SOURCE
Archives of Hellenic Medicine / Arheia Ellenikes Iatrikes;Sep/Oct2012, Vol. 29 Issue 5, p644
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An electrocardiogram quiz related to a 69-year-old male patient with a history consistent of various episodes of spontaneously resolving syncope worsening wherein, his electrocardiogram (ECG) showed ventricular tachycardia and was automatically converted to normal sinus rhythm, is presented.
ACCESSION #
90253584

 

Related Articles

  • A Burst of VT? Grauer, Ken // Internal Medicine Alert;12/15/2010, Vol. 32 Issue 23, p184 

    The article focuses on the interpretation of an electrocardiography (ECG) result of a patient with ventricular tachycardia (VT) in the U.S.

  • Sindrom Brugada -- naÅ¡e prvo iskustvo. Jurčević, Ružica; Angelkov, Lazar; Vukajlović, Dejan; Ristić, Velibor; Tomović, Milosav; Kojić, Dejan; Đukanovic, Boško // Vojnosanitetski Pregled: Military Medical & Pharmaceutical Journ;Aug2009, Vol. 66 Issue 8, p667 

    Background: Brugada syndrome (BS) is a disorder characterized by syncope or sudden death associated with one of several electrocardiographic (ECG) patterns characterized by incomplete right bundle branch block and ST elevation in the anterior precordial leads. Patients with BS are prone to...

  • Catecholaminergic Polymorphic Ventricular Tachycardia Detected by an Insertable Loop Recorder in a Pediatric Patient with Exercise Syncopal Episodes. J. M.Ormaetxe; Sáez, R.; Arkotxa, M. F.; Martinez-Alday, J. D. // Pediatric Cardiology;Nov/Dec2004, Vol. 25 Issue 6, p693 

    Syncope is a common clinical problem that occurs at all ages and is particularly prevalent in childhood and adolescence. The evaluation of syncope is best approached using the history and physical examination, electrocardiogram and risk stratification to guide further diagnostic tests. Syncope...

  • Tekrarlayan Senkop Atağı Olan Bir Çocuk Hastada Ventriküler TaÅŸikardinin Ímplantable Loop Recorder ile Saptanması. Özyılmaz, Ísa; Kasar, Taner; Özyılmaz, Sinem; Ergül, Yakup // Medical Bulletin of Haseki / Haseki Tip Bulteni;Jun2014, Vol. 52 Issue 2, p123 

    In this article, we present a 10 year old boy who was admitted to the hospital with recurrent syncope. There was no remarkable finding in patient's physical examination, family history, and the diagnostic 12-lead electrocardiogram (ECG), chest x-ray, ECG Holter monitoring, event recording,...

  • Diagnosis of arrhythmogenic right ventricular cardiomyopathy. Peters, Matthew N.; Katz, Morgan J.; Alkadri, Mohi E. // Baylor University Medical Center Proceedings;Oct2012, Vol. 25 Issue 4, p349 

    Arrhythmogenic right ventricular cardiomyopathy (ARVC) is an infrequently diagnosed condition with a high incidence of sudden cardiac death. While the only option for cure is orthotopic cardiac transplantation, the use of an implantable cardiac defibrillator can be life saving. Accordingly, the...

  • Ventricular Stimulation After Myocardial Infarction. Brembilla-Perrot, Béatrice // European Journal of Cardiovascular Medicine;Dec2011, Issue 4, p1 

    Ventricular stimulation after myocardial infarction (MI) is still recommended (class IB) in patients with syncope and left ventricular ejection fraction (LVEF) more than 30-35%, in asymptomatic patients with a LVEF between 30-40% and with non sustained ventricular tachycardia (VT) patients at...

  • Recurrent Syncope Attributed to Left Main Coronary Artery Severe Stenosis. Li, Min; Zheng, Xinyi; Liu, Hua; Liu, Yujie // Case Reports in Medicine;1/15/2015, Vol. 2015, p1 

    Patients with acute coronary syndrome (ACS) rarely manifest as recurrent syncope due to malignant ventricular arrhythmia. We report a case of a 56-year-old Chinese male with complaints of paroxysmal chest burning sensation and distress for 2 weeks as well as loss of consciousness for 3 days. The...

  • Lansoprazole precipitated QT prolongation and torsade de pointes associated with disopyramide. Asajima, Hiroshi; Saito, Naotaka; Ohmura, Yoshinori; Ohmura, Kazue // European Journal of Clinical Pharmacology;Mar2012, Vol. 68 Issue 3, p331 

    A letter to the editor is presented which is concerned with a case study of a 73 year old woman with lansoprazole precipitated QT prolongation and torsade de pointes associated with disopyramide.

  • Why Is the Rhythm VT? Grauer, Ken // Hospital Medicine Alert;Oct2012, Vol. 7 Issue 8, p63 

    The article presents an image of an electrocardiogram from a patient with dropping blood pressure that reveals ventricular tachycardia.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics